# SDR SWAA2021081607264

- Difficulty date: August 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 888
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AT ACB BS888 LBL7 WL168. / REMOVED CORROSION FROM ACB RAIL BS888 LBL-7-WL-168 IN AREA OF L=1.4' W=0.9; D=0.039' DEEP FOUND TO BE OUT OF LIMIT IAW SRM 53-00-33-1A-2 STEP 4.A.(2) FIG 103-D FABRICATED NEW RAIL MADE FROM BAC1509- 100146 #7050T 76511 LOT #1382910-1 AT BS867-BS947 LBL-8 WL-168 IAW DW #147A7501 APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 31-20-01-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG #147A7500 REV-B
